Compact composition operators not in the Schatten classes

Jones, Matthew (2005) Compact composition operators not in the Schatten classes. Proceedings of the American Mathematical Society, 134 (7). pp. 1947-1953. ISSN 0002-9939

Full text is not in this repository.

Abstract

We provide a direct construction of the mapping given by Tom Carroll and Carl Cowen in 'Compact composition operators not in the Schatten classes'.

Item Type: Article
Research Areas: A. > School of Science and Technology > Design Engineering and Mathematics
ISI Impact: 4
Item ID: 634
Useful Links:
Depositing User: Repository team
Date Deposited: 02 Dec 2008 17:35
Last Modified: 27 Jan 2016 11:54
URI: http://eprints.mdx.ac.uk/id/eprint/634

Actions (login required)

Edit Item Edit Item